# SDR SWAA050795

- Difficulty date: March 15, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 58,399 hours, 49,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435334
- Part serial: BW527
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED ON OUTBOARD EDGE LOWER SKIN.  REMOVED AND REPLACED FLAP ASSY PER MM.
